A 18-year-old male asked:
Disclaimer

when i was 17 i took one shot of testosterone cypionate 500 mg , stopped after reading side effects.. could this have stunted penis growth? yes or no?

1 doctor answer
Dr. Victor Bonuel
37 years experience Internal Medicine
One dose of: Testosterone won't cause stunted penile growth. Hope u achieve ur desired length.Take care! http://www.M.Webmd.Com/men/guide/is-my-penis-too-small.
Answered on Dec 10, 2016
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 17-year-old male asked:
Dr. Brendan Rice
17 years experience Family Medicine
Doubtful: One shot of testosterone should have done neither of those things. But please make sure to only take it if prescribed by a physician. Check with your ... Read More
1
1 comment
1
1 thank
A 17-year-old male asked:
Dr. Vinod Lala
40 years experience Endocrinology
NO: Single dose should not have effect of " closure of epiphysis. But normally bone age is done by age of 18 in boys unless you are late bloomer. You do ... Read More
2
2 thanks
A 17-year-old male asked:
Dr. David Sneid
40 years experience Endocrinology
One shot: Didn't affect it in any way. Your body has great mechanisms to protect you when you do something stupid. Good luck with your penis. There's nothing yo ... Read More
1
1 comment
1
1 thank
A 18-year-old male asked:
Dr. Michael Roman
25 years experience Internal Medicine
One time : Shot should not be major issue. If symptoms occur follow with your PCP
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month